# SDR CALA2014062091309

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 42,481 hours, 17,522 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL INBD FLANGE WAS FOUND CORRODED AT FRAME 68.  A 1 SECTION OF THE FLANGE WAS CUT OUT & A REPAIR INSTALLED.  REPAIR REQUIRES INSPECTION IAW SRI53-41-14-2-001-00 PARA 3 A TBL 202.
